MathSciNet Relay Station
MathSciNet bibliographic data
MR943504 60H25 (47E05 82A42)
Kotani, S.; Krishna, M. Almost periodicity of some random potentials. J. Funct. Anal. 78 (1988), no. 2, 390–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement